Research

Modelling and smoothing parameter estimation with multiple quadratic penalties


Reference:

Wood, S. N., 2000. Modelling and smoothing parameter estimation with multiple quadratic penalties. Journal of the Royal Statistical Society, Series B (Statistical Methodology), 62 (2), pp. 413-428.

Related documents:

[img]
Preview
PDF (Author's submitted version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (283kB) | Preview

    Official URL:

    http://dx.doi.org/10.1111/1467-9868.00240

    Details

    Item Type Articles
    CreatorsWood, S. N.
    DOI10.1111/1467-9868.00240
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher Statementmspfinal.pdf: This is the pre-peer reviewed version of the following article: Wood, S. N. (2000). Modelling and smoothing parameter estimation with multiple quadratic penalties. Journal of the Royal Statistical Society, Series B (Statistical Methodology), 62(2), 413-428, which has been published in final form at http://dx.doi.org/10.1111/1467-9868.00240
    RefereedYes
    StatusPublished
    ID Code16633

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...